Advertisement

Archiv der Mathematik

, Volume 83, Issue 1, pp 23–26 | Cite as

Castelnuovo-Mumford regularity for nonhyperelliptic curves

Original paper

Abstract.

The purpose here is to show that an irreducible, reduced, projective, nonhyperelliptic curve of degree d and genus g is n-regular for \( n = d - 2r + 3 \) if \( g \geq r + 2. \)

Mathematics Subject Classification (1991):

Primary 14H45 Secondary 14F05. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Education and Human SciencesYokohama National UniversityYokohamaJapan

Personalised recommendations